Electron. J. Diff. Eqns., Vol. 2004(2004), No. 124, pp. 1-17.

Anti-periodic solutions for second order differential inclusions

Jean-Francois Couchouron, Radu Precup

In this paper, we extend the existence results presented in [9] for $L^{p}$ spaces to operator inclusions of Hammerstein type in $W^{1,p}$ spaces. We also show an application of our results to anti-periodic boundary-value problems of second-order differential equations with nonlinearities depending on $u'$.

Submitted May 10, 2004. Published October 18, 2004.
Math Subject Classifications: 45N05, 47J35, 34G25.
Key Words: Anti-periodic solution; nonlinear boundary-value problem; dissipative operator; multivalued mapping; fixed point.

Show me the PDF file (296K), TEX file, and other files for this article.

Jean-Francois Couchouron
Université de Metz
Mathématiques INRIA Lorraine,
Ile du Saulcy, 57045 Metz, France
e-mail: Jean-Francois.Couchouron@loria.fr
Radu Precup
University Babes-Bolyai,
Faculty of Mathematics and Computer Science,
3400 Cluj, Romania
e-mail: r.precup@math.ubbcluj.ro

Return to the EJDE web page